# SDR SWIA202082051851

- Difficulty date: July 6, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM, LBL 9 OUTBD ANGLE CRACKED.   REPLACED THE CROSSBEAM ANGLE IAW DRAWING AND SRM.
